# SDR UPS07450546

- Difficulty date: August 11, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21944
- Aircraft time: 79,715 hours, 18,925 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C E/E COMPT STA400 FRAME INNER CHORD FOUND CRACKED AT S44L, CRACK LENGTH 5/8".  E/E COMPT BS 400 FRAME INNER CHORD AT ABOVE STR 44L AREA REPAIRED AS PER SRM 51-40-04 FIG 3.
